본문 바로가기
KERD
논문KCI 등재

Risperidone Related Raynaud’s Phenomenon: An Adolescent Case

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Raynaud’s phenomenon is a recurrent vasospastic condition with reducing in peripheral blood flow due to cold, or emotional stress. White, blue and red discolorations occur during the attacks. Serotonin reuptake inhibitors, psychostimulants, and aripiprazole are reported to be related with Raynaud’s phenomenon. Risperidone is an atypical antipsychotic drug with dopaminergic and serotonergic effects. In children and adolescents, risperidone is used for bipolar disorder, tic disorders, conduct disorder, schizophrenia, symptoms of irritability and self-mutilation. Here we report a case of Raynaud’s phenomenon associated with risperidone in a 12-year-old boy. Raynaud’s phenomenon occurred two weeks after starting risperidone and disappeared after stopping risperidone.

Abstract

Raynaud’s phenomenon is a recurrent vasospastic condition with reducing in peripheral blood flow due to cold, or emotional stress. White, blue and red discolorations occur during the attacks. Serotonin reuptake inhibitors, psychostimulants, and aripiprazole are reported to be related with Raynaud’s phenomenon. Risperidone is an atypical antipsychotic drug with dopaminergic and serotonergic effects. In children and adolescents, risperidone is used for bipolar disorder, tic disorders, conduct disorder, schizophrenia, symptoms of irritability and self-mutilation. Here we report a case of Raynaud’s phenomenon associated with risperidone in a 12-year-old boy. Raynaud’s phenomenon occurred two weeks after starting risperidone and disappeared after stopping risperidone.

참고문헌 (17)

  1. Conley RR, "Risperidone side effects", J Clin Psychiatry, 61(Suppl 8), pp.20~23 (2000)
  2. Serkan Güneş, "Risperidone Induced Pisa Syndrome in a Male Adolescent", Clinical Psychopharmacology and Neuroscience, 14(1), pp.104~106 (2016), 대한정신약물학회
  3. Hosseini SH, "Peripheral edema occurring during treatment with risperidone combined with citalopram", Case Rep Med, 2012, pp.540732~ (2012)
  4. Leung JY, "Cardiovascular side-effects of antipsychotic drugs: the role of the autonomic nervous system", Pharmacol Ther, 135, pp.113~122 (2012)[DOI]
  5. O'connor CM, "Raynaud's phenomenon", J Vasc Nurs, 19, pp.87~92 (2001)[DOI]
  6. Zenone T, "Raynaud phenomenon with organic microangiopathy and prolonged treatment with bromocriptine", Rev Med Interne, 17, pp.948~950 (1996)[DOI]
  7. Rudnick A, "Fluoxetine-induced Raynaud's phenomenon", Biol Psychiatry, 41, pp.1218~1221 (1997)[DOI]
  8. Peiro AM, "Citalopram-induced Raynaud's phenomenon", Rheumatol Int, 27, pp.599~601 (2007)[DOI]
  9. Camkurt MA, "Aripiprazole-induced Raynaud's phenomenon: An adolescent case", J Child Adolesc Psychopharmacol, 26, pp.953~954 (2016)[DOI]
  10. Syed RH, "Methylphenidate and dextroamphetamineinduced peripheral vasculopathy", J Clin Rheumatol, 14, pp.30~33 (2008)[DOI]
  11. Ratchford EV, "Raynaud's phenomenon", Vasc Med, 20, pp.269~271 (2015)[DOI]
  12. Garner R, "Prevalence, risk factors and associations of primary Raynaud's phenomenon: systematic review and meta-analysis of observational studies", BMJ Open, 5, pp.e006389~ (2015)[DOI]
  13. Gokcen C, "Dose-dependent Raynaud's phenomenon developing from use of atomoxetine in a girl", J Child Adolesc Psychopharmacol, 23, pp.428~430 (2013)[DOI]
  14. Coleiro B, "Treatment of Raynaud's phenomenon with the selective serotonin reuptake inhibitor fluoxetine", Rheumatology (Oxford), 40, pp.1038~1043 (2001)[DOI]
  15. Bolte MA, "Case of fluoxetine-induced remission of Raynaud's phenomenon--a case report", Angiology, 44, pp.161~163 (1993)[DOI]
  16. Skop BP, "Potential vascular and bleeding complications of treatment with selective serotonin reuptake inhibitors", Psychosomatics, 37, pp.12~16 (1996)[DOI]
  17. Aboul-Fotouh S, "Atypical antipsychotics such as risperidone, but not paliperidone, worsen vascular endothelial function via upregulation of adhesion molecules VCAM-1, ICAM-1, and E-selectin in diabetic rats", Can J Physiol Pharmacol, 91, pp.1119~1126 (2013)[DOI]

관련 논문AI추천

Hypertension Induced by Aripiprazole Use in an Autistic Child PatientAylin Deniz Uzun, Hasan Kandemir, Masum Öztürk, Şermin Yalın Sapmaz대한정신약물학회 · Clinical Psychopharmacology and Neuroscience2019 · 제17권 제4호Risperidone-induced Gingival Bleeding in a Pediatric Case: A Dose-dependent Side EffectEmire Aybuke Erdur, Hatice Yardım Özayhan, Sabri Hergüner대한정신약물학회 · Clinical Psychopharmacology and Neuroscience2016 · 제14권 제2호Rhabdomyolysis and Neuroleptic Malignant Syndrome Associated with Very Low-dose Antipsychotics in Children and AdolescentJong-Il Park, Tae-Won Park대한정신약물학회 · Clinical Psychopharmacology and Neuroscience2019 · 제17권 제3호Dystonia in an Adolescent on Risperidone Following the Discontinuation of Methylphenidate: A Case ReportFevziye Toros, Gulen Guler, Meryem Ozlem Kutuk, Veli Yildirim대한정신약물학회 · Clinical Psychopharmacology and Neuroscience2015 · 제13권 제1호Galactorrhea Probably Related with Switching from Osmotic-release Oral System Methylphenidate (MPH) to Modified-release MPH: An Adolescent CaseNuran Ekinci, Ozalp Ekinci, Serkan Gunes대한정신약물학회 · Clinical Psychopharmacology and Neuroscience2017 · 제15권 제3호Acute Dystonia Following a Switch in Treatment from Atomoxetine to Low-dose AripiprazoleBurge Kabukcu Basay, Ömer Başay, Önder Öztürk, Zeki Yüncü대한정신약물학회 · Clinical Psychopharmacology and Neuroscience2016 · 제14권 제2호

이 간행물의 다른 논문 (15건)